Research Repository

Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities

Wu, ZG, Shi, Peng, Su, H and Chu, J (2014) Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica, 50 (1). 180 - 186. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stochastic variable; Bernoulli distribution; linear matrix inequalities; stochastic systems; asynchronous filter; homogeneous Markov chain
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Jun 2016 02:09
Last Modified: 18 Sep 2019 06:33
URI: http://vuir.vu.edu.au/id/eprint/30180
DOI: https://doi.org/10.1016/j.automatica.2013.09.041
ePrint Statistics: View download statistics for this item
Citations in Scopus: 392 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar